MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MULTIWAVE; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MULTIWAVE; SPINAL CORD STIMULATOR
Model Number SC-1112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient underwent an ipg replacement procedure due to inadequate pain relief.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the device revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
PRECISION MULTIWAVE
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7067713
Report Number3006630150-2017-04986
Device Sequence Number16168587
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2017
Device Model NumberSC-1112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;